M. Reza Emamy-K

Dirección Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Oficina NCN II C-116
Horas Awaiting data
Programa Actual MATE 6881 (0U1) MJ 1200-0220PM
MATE 4031 (0U1) MJ 0230-0350PM CN-354
Teléfono (787) 764-0000 88262
E-Mail moc.oohay@ebucnaujnas


PhD, University of California, Berkeley, 1981


Geometrí­a Convexa y Discreta, Lógica Umbral, Optimización en Hipercubos

Publicaciones Representativas

  1. M. R. Emamy-K.,  "A Lower Bound Theorem for Polytope Pairs," JCT, Ser. A, vol 38, no 2 (1985), 187- 191. Math. Reviews (D. Barnette)86f:53012.
  2. M. R. Emamy-K.,  "On the Covering Cuts of the d-cube, dleq 5," Disc. Math., 68 (1998), 191-196.
  3. M. Reza Emamy-K.,   Geometry of cut-complexes and threshold logic,   J. Geom. 65 (1999), No. 1-2, 91-100.
  4. Reza Emamy (with M. Ziegler),  New Bounds Far Hypercube Slicing Numbers,   Discrete Mathematics and Theoretical Computer Science, DM-TCS (2001) 155-163.
  5. M. R. Emamy-K.,   A new elementary proof for an old theorem on convex sets, Congressus Numerantium 170 (2004), 107-112.

Premios y Becas

Additional Information